# SDR DALA2024060605809

- Difficulty date: June 4, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 95,130 hours, 44,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3220 DISC: FWD GALLEY & AFT GALLEY PARTITION WALLS EMER LIGHTS BOTH WHITE.  REMOVED & REPLACED BOTH LIGHT ASSY REF A320 AMM 33-51. OPS CK GOOD. (LP: 6117819)
